Alert archive / Georgia / River Flood Warnings in 2021

River Flood Warning 23, NWS Charleston, SC

October 20, 2021Screven County, Georgia; Allendale County, South Carolina

NWS Charleston, SC issued this river flood warning at Oct 20, 2021, 10:34 AM EDT for Screven County, Georgia; Allendale County, South Carolina. It took effect at Oct 20, 2021, 2:00 PM EDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Oct 20, 2021, 10:34 AM EDT (14:34 UTC)
In effect from
Oct 20, 2021, 2:00 PM EDT
Expired
Oct 24, 2021, 5:00 AM EDT
In force
4 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Screven County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 51 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Savannah River at Burton's Ferry (BFYG1). The gauge peaked at 15.19 ft at Oct 22, 2021, 10:00 AM EDT.

actionminormoderate1416182010/2010/2110/2210/2310/2410/25
Action stage
14 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02197500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

445 
WGUS42 KCHS 201434
FLWCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1034 AM EDT Wed Oct 20 2021

GAC251-SCC005-211445-
/O.NEW.KCHS.FL.W.0023.211020T1800Z-211024T0900Z/
/BFYG1.1.ER.211020T1800Z.211021T1800Z.211023T2100Z.NO/
1034 AM EDT Wed Oct 20 2021

The National Weather Service in Charleston has issued a

* Flood Warning for
  the Savannah River at Burtons Ferry.
* From this afternoon to early Sunday morning.
* At 945 AM EDT Wednesday, the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 15.2 feet early Thursday afternoon. It 
  will then fall below flood stage Saturday afternoon.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$
8 follow-up statements
986 
WGUS82 KCHS 202015
FLSCHS

Flood Statement
National Weather Service Charleston SC
415 PM EDT Wed Oct 20 2021

GAC251-SCC005-212015-
/O.CON.KCHS.FL.W.0023.000000T0000Z-211024T0900Z/
/BFYG1.1.ER.211020T1800Z.211021T1800Z.211023T2100Z.NO/
415 PM EDT Wed Oct 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until early Sunday morning.
* At 245 PM EDT Wednesday, the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 15.3 feet early Friday evening. It will 
  then fall below flood stage early Sunday.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$
829 
WGUS82 KCHS 210116
FLSCHS

Flood Statement
National Weather Service Charleston SC
916 PM EDT Wed Oct 20 2021

GAC251-SCC005-220130-
/O.EXT.KCHS.FL.W.0023.000000T0000Z-211024T1800Z/
/BFYG1.1.ER.211020T1800Z.211022T1800Z.211024T0600Z.NO/
916 PM EDT Wed Oct 20 2021

...The Flood Warning is now in effect until early Sunday afternoon...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until early Sunday afternoon.
* At 845 PM EDT Wednesday, the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.3 feet 
  early Friday afternoon. It will then fall below flood stage early 
  Sunday morning.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-220130-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211025T1800Z.000000T0000Z.NO/
916 PM EDT Wed Oct 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 815 PM EDT Wednesday, the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to 12.8 feet early Monday 
  afternoon. Additional rises are possible thereafter.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$
641 
WGUS82 KCHS 211512
FLSCHS

Flood Statement
National Weather Service Charleston SC
1112 AM EDT Thu Oct 21 2021

GAC251-SCC005-221515-
/O.CON.KCHS.FL.W.0023.000000T0000Z-211024T1800Z/
/BFYG1.1.ER.211020T1800Z.211022T1800Z.211024T0600Z.NO/
1112 AM EDT Thu Oct 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until early Sunday afternoon.
* At 1045 AM EDT Thursday, the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to a crest of 15.3 feet 
  early Friday afternoon. It will then fall below flood stage early 
  Sunday morning.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-221515-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211026T0600Z.000000T0000Z.NO/
1112 AM EDT Thu Oct 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 1015 AM EDT Thursday, the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to 12.9 feet early 
  Tuesday morning. Additional rises are possible thereafter.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$
340 
WGUS82 KCHS 220106
FLSCHS

Flood Statement
National Weather Service Charleston SC
906 PM EDT Thu Oct 21 2021

GAC251-SCC005-230115-
/O.EXT.KCHS.FL.W.0023.000000T0000Z-211024T1200Z/
/BFYG1.1.ER.211020T1800Z.211022T1800Z.211024T0000Z.NO/
906 PM EDT Thu Oct 21 2021

...The Flood Warning is now in effect until Sunday morning...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until Sunday morning.
* At 745 PM EDT Thursday, the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.3 feet 
  early Friday afternoon. It will then fall below flood stage 
  Saturday evening.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-230115-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211026T0600Z.000000T0000Z.NO/
906 PM EDT Thu Oct 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 815 PM EDT Thursday, the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to 12.9 feet early 
  Tuesday morning. Additional rises are possible thereafter.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$
360 
WGUS82 KCHS 221338
FLSCHS

Flood Statement
National Weather Service Charleston SC
938 AM EDT Fri Oct 22 2021

GAC251-SCC005-231345-
/O.EXT.KCHS.FL.W.0023.000000T0000Z-211024T0600Z/
/BFYG1.1.ER.211020T1800Z.211022T1800Z.211023T1800Z.NO/
938 AM EDT Fri Oct 22 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until early Sunday morning.
* At 845 AM EDT Friday, the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to a crest of 15.2 feet 
  this afternoon. It will then fall below flood stage early Saturday 
  afternoon.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-231345-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211026T0600Z.000000T0000Z.NO/
938 AM EDT Fri Oct 22 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 915 AM EDT Friday, the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to 12.9 feet early 
  Tuesday morning. Additional rises are possible thereafter.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$
546 
WGUS82 KCHS 230055
FLSCHS

Flood Statement
National Weather Service Charleston SC
855 PM EDT Fri Oct 22 2021

GAC251-SCC005-240100-
/O.CON.KCHS.FL.W.0023.000000T0000Z-211024T0600Z/
/BFYG1.1.ER.211020T1800Z.211023T0600Z.211023T1800Z.NO/
855 PM EDT Fri Oct 22 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until early Sunday morning.
* At 745 PM EDT Friday, the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.2 feet 
  early Saturday morning. It will then fall below flood stage early 
  Saturday afternoon.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-240100-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211026T1200Z.000000T0000Z.NO/
855 PM EDT Fri Oct 22 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 815 PM EDT Friday, the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to 12.9 feet Tuesday 
  morning. Additional rises are possible thereafter.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$
191 
WGUS82 KCHS 231441
FLSCHS

Flood Statement
National Weather Service Charleston SC
1041 AM EDT Sat Oct 23 2021

GAC251-SCC005-240600-
/O.CON.KCHS.FL.W.0023.000000T0000Z-211024T0600Z/
/BFYG1.1.ER.211020T1800Z.211022T1830Z.211023T1800Z.NO/
1041 AM EDT Sat Oct 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River at Burtons Ferry.
* Until early Sunday morning.
* At 945 AM EDT Saturday, the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 11.5 feet Thursday morning.
* Impact...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-241445-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211026T1200Z.000000T0000Z.NO/
1041 AM EDT Sat Oct 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 1015 AM EDT Saturday, the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to a crest of 12.9 feet 
  Tuesday morning.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$
597 
WGUS82 KCHS 240211
FLSCHS

Flood Statement
National Weather Service Charleston SC
1011 PM EDT Sat Oct 23 2021

GAC251-SCC005-240315-
/O.CAN.KCHS.FL.W.0023.000000T0000Z-211024T0211Z/
/BFYG1.1.ER.211020T1800Z.211022T1830Z.211023T1935Z.NO/
1011 PM EDT Sat Oct 23 2021

...The Flood Warning for the Savannah River at Burtons Ferry has 
been cancelled...

The Flood Warning is cancelled for
  the Savannah River at Burtons Ferry.
* At 945 PM EDT Saturday, the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 11.0 feet Thursday 
  evening.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151

$$

GAC103-251-SCC049-053-250215-
/O.CON.KCHS.FL.W.0022.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.211018T2330Z.211026T1200Z.000000T0000Z.NO/
1011 PM EDT Sat Oct 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Savannah River near Clyo.
* Until further notice.
* At 915 PM EDT Saturday, the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.9 feet 
  Tuesday morning.
* Impact...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Oct 20, 9:23 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 20, 9:23 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
923 AM EDT Wed Oct 20 2021

.SYNOPSIS...
High pressure will move offshore through Thursday. A cold front
is forecasted to move through the region on Friday, followed by
high pressure for the weekend and early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
No major changes were made with the mid-morning update. Forecast
is on track.

Today: Aloft, ridging will shift eastward across the eastern
CONUS through the day. At the surface, high pressure will start
the day situated nearly right on top of the forecast area before
shifting off the Southeast coast by this evening. Deep dry air
will prevail, resulting in a dry forecast. Forecast low-level
thickness values support highs topping out at 80 or a degree or
two above this afternoon.

Tonight: Tonight, high pressure will be situated east of the
area, helping to maintain light south to southwest flow through
the overnight. We will also see a modest increase in cirrus,
which will help keep lows more mild (especially compared to the
past several nights). The forecast advertises low to mid 50s
mainly inland with upper 50s to low 60s along the coast.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
Thursday: A mid-level ridge initially off the East Coast will
get pushed offshore by a shortwave, which is forecasted to pass
to our north late in the afternoon. Then, broad troughing will
move towards the East Coast overnight. Surface High pressure
will be off the Southeast coast, continuing to move further
offshore with time. A cold front will approach from the
west/northwest overnight. Though, it's not expected to reach our
area. The high will continue to bring our area dry conditions.
Though, clouds should gradually increase, especially overnight
ahead of the front. Thickness values and south to southwest
surface winds support high temperatures a few degrees above
normal days, mainly in the lower 80s. Though, it'll be slightly
cooler at the immediate coast due to partial onshore flow.
Overnight temperatures will generally be in the 60s, several
degrees above normal.

Friday: A broad mid-level trough will build over the East
Coast. At the surface, a cold front is forecasted approach from
the west/northwest during the day, move through our area during
the evening, then offshore overnight as high pressure builds
from the northwest. Models differ greatly with the PWATs and
most don't show a well define band of it ahead of the front.
Even with this, they still seem bullish with the shower
potential, generally having up to 0.1" of QPF through the
afternoon. Given the questionable moisture, unimpressive lift,
and the trend for fronts to dry out as they reach our area this
time of year, we went with slight chance POPs late in the
morning through the afternoon with minimal QPF. There is some
instability, so we kept the mention of thunder in the forecast.
Showers will quickly end as the front moves through. Drier air
and clearing conditions will build in from the northwest
overnight. High temperatures should be a few degrees above
normal ahead of the front, but could be even warmer than
forecasted if there is more sun than anticipated. Overnight lows
will be highly dependent on how fast the drier/cooler air moves
in behind the front.

Saturday: Broad mid-level troughing over the East Coast will
gradually lift to the north as a ridge approaches from the west.
Surface high pressure is forecasted to pass to our north. The
high will bring our area dry conditions. The combination of
sunny skies and northwest winds that are downsloping off the
distant mountains will yield high temperatures slightly above
normal.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
Broad mid-level troughing initially over the East Coast will
lift to the northeast into Sunday, bringing zonal flow for our
region. The models then diverge significantly for the mid- level
forecast Monday and Tuesday. But they do indicate a trough
somewhere along the eastern half of the country during that time
period. The surface forecast from the WPC is generally for high
pressure to be located to our north through Tuesday. Likewise,
the NBM forecasts dry conditions across our area with
temperatures slightly above normal.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions will prevail at KCHS, KJZI, and KSAV through 12z
Thursday.

Extended Aviation Outlook: A cold front could bring brief
flight restrictions and maybe gusty winds on Friday. Otherwise,
VFR will prevail.

&&

.MARINE...
Today through tonight: High pressure will continue to be the
controlling factor through the overnight. Winds will turn more
south to southeast by this afternoon and evening, and stay that
way through the overnight. The gradient will remain relaxed,
keeping wind speeds no more than around 10 knots. Seas will
average 1-2 feet through the period.

High pressure will be off the Southeast coast on Thursday,
continuing to move further offshore into Friday. Though, the
periphery of the high will bring sustained winds no more than 15
kt and seas no more than 3 ft to the coastal waters through
Thursday night. A cold front is forecasted to move through the
region Friday evening, bringing a slight increase in winds and
seas. Gusts could reach 20 kt across portions of the waters
ahead of and behind the front, but no Small Craft Advisories are
anticipated. Another area of high pressure will build towards
the region for the weekend, bringing tranquil conditions.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BSH/CPM
SHORT TERM...MS
LONG TERM...MS
AVIATION...BSH/MS
MARINE...BSH/MS
Hazardous weather outlook, Oct 20, 3:22 AM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
322 AM EDT Wed Oct 20 2021

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-210730-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
322 AM EDT Wed Oct 20 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in Georgia, 2021River Flood Warnings in South Carolina, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.